# SDR FDEA201702210602

- Difficulty date: February 21, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,487 hours, 16,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, L1 PNUEMATIC DOOR BOTTLE GAUGE READS  ZERO PRESSURE.   FOUND DOOR BOTTLE CAN'T BE CHARGED.  SERVICED THE L1 DOOR PNUEMATIC BOTTLE IAW MM 12-25-04-3.
